# SDR AALA2020031639004

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 58,118 hours, 30,521 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - DURING DESCENT BOTH NAVIGATIONAL DISPLAYS INDICATED "MAP NOT AVAIL" FOR ABOUT 15-20 SEC THEN RETURNED TO NORMAL. RESET FLIGHT MANAGEMENT GUIDANCE  COMPUTER 1 & 2, OPERATIONAL CHECKS SATISFACTORY PER AMM 22-96-00-0501. PERFORMED LAND TEST SATISFACTORY PER AMM 22-97-00-0501. LMP STATUS - AIRCRAFT REMAINS CAT III DUAL STATUS PER TSM 22-83-00-0201.
